Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Nondegenerate locally tame complete intersection varieties and geometry of nonisolated hypersurface singularities

Authors: Christophe Eyral and Mutsuo Oka
Journal: J. Algebraic Geom. 31 (2022), 561-591
Published electronically: May 5, 2022
Full-text PDF

Abstract | References | Additional Information

Abstract: We give a criterion to test geometric properties such as Whitney equisingularity and Thom’s $a_f$ condition for new families of (possibly nonisolated) hypersurface singularities that “behave well” with respect to their Newton diagrams. As an important corollary, we obtain that in such families all members have isomorphic Milnor fibrations.

References [Enhancements On Off] (What's this?)


Additional Information

Christophe Eyral
Affiliation: Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-656 Warsaw, Poland
MR Author ID: 621468
ORCID: 0000-0003-4729-3843

Mutsuo Oka
Affiliation: 3-19-8 Nakaochiai, Shinjuku-ku, Tokyo 161-0032, Japan
MR Author ID: 193915

Received by editor(s): August 25, 2020
Received by editor(s) in revised form: February 3, 2021
Published electronically: May 5, 2022
Article copyright: © Copyright 2022 University Press, Inc.